arrow
Volume 36, Number 5
Previous Issue Next Issue

Chaolang Hu & Tao Lü

10.4208/jcm.1703-m2016-0544

J. Comp. Math., 36 (2018), pp. 627-643.

Preview Purchase PDF 78 12482 Abstract

Liang Ge, Ningning Yan, Lianhai Wang, Wenbin Liu & Danping Yang

10.4208/jcm.1703-m2015-0433

J. Comp. Math., 36 (2018), pp. 644-660.

Preview Purchase PDF 82 12648 Abstract

Rui Chen, Xiaofeng Yang & Hui Zhang

10.4208/jcm.1703-m2016-0614

J. Comp. Math., 36 (2018), pp. 661-681.

Preview Purchase PDF 82 13272 Abstract

Hai Bi, Yidu Yang, Yuanyuan Yu & Jiayu Han

10.4208/jcm.1703-m2014-0188

J. Comp. Math., 36 (2018), pp. 682-692.

Preview Purchase PDF 77 12813 Abstract

Fei Wang & Shuo Zhang

10.4208/jcm.1703-m2015-0340

J. Comp. Math., 36 (2018), pp. 693-717.

Preview Purchase PDF 79 12275 Abstract

Yanmei Qin, Gang Chen & Minfu Feng

10.4208/jcm.1703-m2016-0693

J. Comp. Math., 36 (2018), pp. 718-738.

Preview Purchase PDF 70 12517 Abstract

Yunfeng Cai, Zhaojun Bai, John E. Pask & N. Sukumar

10.4208/jcm.1703-m2016-0580

J. Comp. Math., 36 (2018), pp. 739-760.

Preview Purchase PDF 74 12152 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard